# SDR VNAA2020032421101

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 11,885 hours, 10,836 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW HAD A STEERING INOP CAUTION MESSAGE EN ROUTE TO OAJ. THE CREW FOLLOWED THEIR QRH AND AIR RETURNED BACK TO CLT. THEY DECLARED AN EMERGENCY AS A PRECAUTION BUT ONCE THE CREW LANDED SAFELY AND WAS TAXIING ON THEIR OWN THE EMERGENCY CREWS WERE CALLED OFF. THEY TAXIED TO A GATE UNDER THEIR OWN POWER. OPS CHECK GOOD, FAULT DID NOT REOCCUR, NO FURTHER ACTION NECESSARY.
